American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 602 found      Go to page: 1 2 3 4 > >>

[1] Charles Livingston. Splitting numbers of links and the four-genus. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hans U. Boden and Matthias Nagel. Concordance group of virtual knots. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Cameron Gordon and Tye Lidman. Knot contact homology detects cabled, composite, and torus knots. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey Meier and Alexander Zupan. Bridge trisections of knotted surfaces in $S^4$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Vadim Kulikov. A non-classification result for wild knots. Trans. Amer. Math. Soc. 369 (2017) 5829-5853.
Abstract, references, and article information   
View Article: PDF

[6] Alex Casella, Feng Luo and Stephan Tillmann. Pseudo-developing maps for ideal triangulations II: Positively oriented ideal triangulations of cone-manifolds. Proc. Amer. Math. Soc. 145 (2017) 3543-3560.
Abstract, references, and article information   
View Article: PDF

[7] Eric Chesebro and Jason DeBlois. Hidden symmetries via hidden extensions. Proc. Amer. Math. Soc. 145 (2017) 3629-3644.
Abstract, references, and article information   
View Article: PDF

[8] S. Yu. Orevkov and E. I. Shustin. Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of the singularity $X_{21}$. St. Petersburg Math. J. 28 (2017) 225-257.
Abstract, references, and article information   
View Article: PDF

[9] Paolo Lisca. On 3--braid knots of finite concordance order. Trans. Amer. Math. Soc. 369 (2017) 5087-5112.
Abstract, references, and article information   
View Article: PDF

[10] Daryl Cooper. The Heisenberg group acts on a strictly convex domain. Conform. Geom. Dyn. 21 (2017) 101-104.
Abstract, references, and article information   
View Article: PDF

[11] Mohamed Elhamdadi and Jeremy Kerr. Linear Alexander quandle colorings and the minimum number of colors. Contemporary Mathematics 689 (2017) 7-22.
Book volume table of contents   
View Article: PDF

[12] Micah Chrisman and Aaron Kaestner. Virtual covers of links II. Contemporary Mathematics 689 (2017) 65-80.
Book volume table of contents   
View Article: PDF

[13] Akio Kawauchi. A chord graph constructed from a ribbon surface-link. Contemporary Mathematics 689 (2017) 125-136.
Book volume table of contents   
View Article: PDF

[14] Atsushi Ishii and Sam Nelson. Partially multiplicative biquandles and handlebody-knots. Contemporary Mathematics 689 (2017) 159-176.
Book volume table of contents   
View Article: PDF

[15] Elizabeth Denne, Mary Kamp, Rebecca Terry and Xichen (Catherine) Zhu. Ribbonlength of folded ribbon unknots in the plane. Contemporary Mathematics 689 (2017) 37-51.
Book volume table of contents
View Article: PDF

[16] Erica Flapan, Thomas W. Mattman, Blake Mellor, Ramin Naimi and Ryo Nikkuni. Recent developments in spatial graph theory. Contemporary Mathematics 689 (2017) 81-102.
Book volume table of contents   
View Article: PDF

[17] Tyler Lawson, Robert Lipshitz and Sucharit Sarkar. The cube and the Burnside category. Contemporary Mathematics 684 (2017) 63-85.
Book volume table of contents   
View Article: PDF

[18] Ivan Cherednik and Ivan Danilenko. DAHA approach to iterated torus links. Contemporary Mathematics 684 (2017) 159-267.
Book volume table of contents   
View Article: PDF

[19] Jessica S. Purcell and Alexander Zupan. Independence of volume and genus $g$ bridge numbers. Proc. Amer. Math. Soc. 145 (2017) 1805-1818.
Abstract, references, and article information   
View Article: PDF

[20] Tye Lidman and Allison H. Moore. Cosmetic surgery in L-spaces and nugatory crossings. Trans. Amer. Math. Soc. 369 (2017) 3639-3654.
Abstract, references, and article information   
View Article: PDF

[21] Andrew Donald and Faramarz Vafaee. A slicing obstruction from the $\frac{10}{8}$ theorem. Proc. Amer. Math. Soc. 144 (2016) 5397-5405.
Abstract, references, and article information   
View Article: PDF

[22] JungHwan Park. Inequality on $t_\nu(K)$ defined by Livingston and Naik and its applications. Proc. Amer. Math. Soc. 145 (2017) 889-891.
Abstract, references, and article information   
View Article: PDF

[23] David Cimasoni, Anthony Conway and Kleopatra Zacharova. Splitting numbers and signatures. Proc. Amer. Math. Soc. 144 (2016) 5443-5455.
Abstract, references, and article information   
View Article: PDF

[24] Peter Feller and Duncan McCoy. On 2-bridge knots with differing smooth and topological slice genera. Proc. Amer. Math. Soc. 144 (2016) 5435-5442.
Abstract, references, and article information   
View Article: PDF

[25] Jeffrey Meier, Trent Schirmer and Alexander Zupan. Classification of trisections and the Generalized Property R Conjecture. Proc. Amer. Math. Soc. 144 (2016) 4983-4997.
Abstract, references, and article information   
View Article: PDF

[26] Patrick M. Gilmer and Charles Livingston. Signature jumps and Alexander polynomials for links. Proc. Amer. Math. Soc. 144 (2016) 5407-5417.
Abstract, references, and article information   
View Article: PDF

[27] Yoshitaka Ishihara and Hiroshi Tamaru. Flat connected finite quandles. Proc. Amer. Math. Soc. 144 (2016) 4959-4971.
Abstract, references, and article information   
View Article: PDF

[28] Zhongtao Wu. A cabling formula for the $\nu^+$ invariant. Proc. Amer. Math. Soc. 144 (2016) 4089-4098.
Abstract, references, and article information   
View Article: PDF

[29] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[30] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 602 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia